Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 40963, 9 pages
http://dx.doi.org/10.1155/2007/40963
Research Article

On the Recursive Sequence xn+1=A+xnp/xn1r

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 1 October 2007; Accepted 5 November 2007

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=α+xn1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790–798, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Berenhaut, J. D. Foley, and S. Stević, “Quantitative bounds for the recursive sequence yn+1=A+yn/ynk,” Applied Mathematics Letters, vol. 19, no. 9, pp. 983–989, 2006. View at Google Scholar · View at MathSciNet
  3. K. S. Berenhaut, J. D. Foley, and S. Stević, “The global attractivity of the rational difference equation yn=1+ynk/ynm,” Proceedings of the American Mathematical Society, vol. 135, no. 4, pp. 1133–1140, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. DeVault, G. Ladas, and S. W. Schultz, “On the recursive sequence xn+1=A/xn+1/xn2,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3257–3261, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. El-Owaidy, A. M. Ahmed, and M. S. Mousa, “On asymptotic behaviour of the difference equation xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 12, no. 1-2, pp. 31–37, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. D. Iričanin, “A global convergence result for a higher-order difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 91292, p. 7, 2007. View at Publisher · View at Google Scholar
  9. W. T. Patula and H. D. Voulov, “On the oscillation and periodic character of a third order rational difference equation,” Proceedings of the American Mathematical Society, vol. 131, no. 3, pp. 905–909, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, p. 9, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “On the recursive sequence xn=1+i=1kαixnpi/j=1mβjxnqj,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 39404, p. 7, 2007. View at Google Scholar · View at MathSciNet
  13. S. Stević, “On the recursive sequence xn+1=α+xnp/xn1p,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 34517, p. 9, 2007. View at Google Scholar · View at MathSciNet
  14. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” to appear in Applied Mathematics Letters. View at Publisher · View at Google Scholar
  15. T. Sun and H. Xi, “On the global behavior of the nonlinear difference equation xn+1=f(pn,xnm,xnt(k+1)+1),” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 90625, p. 12, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet